Jump to content
Important Survey - Please Participate ×

does the taper get easier towards the mid end


Recommended Posts

[An...]

Hey all I’m into the mid end of my taper I have been making smaller cuts, but I was super sick before especially early on, has anyone noticed it got abit easier towards the end? Like brain is somewhat getting use to coming off 

Link to comment
Share on other sites

[kn...]

It’s been quite the opposite for me. Tapering diazepam from a high dose was easy initially. It got intense when I got down to the lower doses. I got by just chopping up pills until that time. Then came the scale, nail file and micro tapering. Since this experience is different for all of us, I’d say you’re very fortunate. Hats off, my friend. 

  • Like 1
  • Sad 1
Link to comment
Share on other sites

[En...]
4 hours ago, [[A...] said:

Hey all I’m into the mid end of my taper I have been making smaller cuts, but I was super sick before especially early on, has anyone noticed it got abit easier towards the end? Like brain is somewhat getting use to coming off 

I am currently in the beginning of the end. I find the start of my taper was much easier than this point. I am down to 0.25mg clonazepam and I am starting to feel each cut more intensely. I am currently holding my taper longer than I have any other cut because I got very sick cuting too much. 

  • Like 1
Link to comment
Share on other sites

[Ha...]

Hi there, no it was the opposite for me. It got a lot harder the lower I got. Just jumped of a few weeks ago from a 2 year taper off Ativan. When I got down to .25 or half of a .05 tablet it got really bad. Just now starting to heal. I had my worst W/D during my taper so I'm fortunate. Good luck!!!! You can do it. It's a wonderful feeling.

  • Like 2
Link to comment
Share on other sites

[An...]
On 04/06/2024 at 22:49, [[k...] said:

It’s been quite the opposite for me. Tapering diazepam from a high dose was easy initially. It got intense when I got down to the lower doses. I got by just chopping up pills until that time. Then came the scale, nail file and micro tapering. Since this experience is different for all of us, I’d say you’re very fortunate. Hats off, my friend. 

Hey, sorry to hear that you are suffering, I am definitely still suffering. I was making extremely big reductions at the beggining, cutting 5-10mgs diazepam per month as I was on a high dose maybe that’s why this just feels abit easier 

  • Like 1
Link to comment
Share on other sites

[An...]
On 04/06/2024 at 23:35, [[H...] said:

Hi there, no it was the opposite for me. It got a lot harder the lower I got. Just jumped of a few weeks ago from a 2 year taper off Ativan. When I got down to .25 or half of a .05 tablet it got really bad. Just now starting to heal. I had my worst W/D during my taper so I'm fortunate. Good luck!!!! You can do it. It's a wonderful feeling.

Congratulations on being Benzo free, how long were you on them and what are your symptoms ?

Link to comment
Share on other sites

On 06/06/2024 at 12:08, [[A...] said:

Congratulations on being Benzo free, how long were you on them and what are your symptoms ?

I was on 3 mg a day for nearly 41 years. My symptoms were and still are too numerous to mention. Worst of them were and some still are: nad gut issues, feeling like snakes moving around in your colon, severe abdominal pains, 2 week headaches (always right after a cut) extreme muscle tension, tinnitus, had to wear sunglasses at night. Super bad smells, eyesight (blurry double vison - still), every sense heightened, irritable (putting it mildly) anger, depression, loss of appetite and weight,  hairing falling out, dull and dry skin. Feeling doom and gloom, bad adrenaline, cortisol rushes about 10 times a day, OCD, fearful of sharp objects, intrusive thoughts, insomnia, anxiety, etc. Still having gut, vision, tinnitus, muscular issues but I am healing every day. SO MUCH BETTER THAN I WAS A YEAR AGO! Youc an heal while tapering. Best to you.

Link to comment
Share on other sites

On 09/06/2024 at 03:01, [[H...] said:

I was on 3 mg a day for nearly 41 years. My symptoms were and still are too numerous to mention. Worst of them were and some still are: nad gut issues, feeling like snakes moving around in your colon, severe abdominal pains, 2 week headaches (always right after a cut) extreme muscle tension, tinnitus, had to wear sunglasses at night. Super bad smells, eyesight (blurry double vison - still), every sense heightened, irritable (putting it mildly) anger, depression, loss of appetite and weight,  hairing falling out, dull and dry skin. Feeling doom and gloom, bad adrenaline, cortisol rushes about 10 times a day, OCD, fearful of sharp objects, intrusive thoughts, insomnia, anxiety, etc. Still having gut, vision, tinnitus, muscular issues but I am healing every day. SO MUCH BETTER THAN I WAS A YEAR AGO! Youc an heal while tapering. Best to you.

Wow I’m so sorry to hear 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...